# SDR SWAA2019010728232

- Difficulty date: December 28, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STATION 120.30 RIB 3RD STIFFENER FROM FRONT SPAR CRACKED 1.0" FROM BOTTOM FLANGE.  REPAIRED RIB PER SRM.
